On several new contiguous function relations for k-hypergeometric function with two parameters

Sivamani Chinra, Vilfred Kamalappan, Medhat A. Rakha, Arjun K. Rathie

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Very recently, Mubeen, et al. [6] have obtained fifteen contiguous function relations for k-hypergeometric functions with one parameter by the same technique developed by Gauss. The aim of this paper is to obtain seventy-two new and interesting contiguous function relations for k-hypergeometric functions with two parameters. Obviously, for k → 1 we recover the results obtained by Cho, et al. [2] and Rakha, et al. [8].

Original languageEnglish
Pages (from-to)637-651
Number of pages15
JournalCommunications of the Korean Mathematical Society
Volume32
Issue number3
DOIs
Publication statusPublished - 2017
Externally publishedYes

Keywords

  • Contiguous function relations
  • K-hypergeometric functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this